# SDR FDEA201007122477

- Difficulty date: July 12, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 35,767 hours, 8,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron Splice
- Part number: A5A7114543
- Condition: Cracked
- Location: Bs 1537 L38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT STA 1537 LONGERON SPLICE FOUND CRACKED AT LONGERON 38L.  REMOVED AND REPLACED AS PER SRM 51-33-01 REV 43. LONGERON SPLICE FABRICATED AS PER DRAWING A5A7114 REV J. THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 110.
